# SDR SWIA201024543

- Difficulty date: July 6, 2010
- Submitted: July 15, 2010
- Operation: Air carrier
- Aircraft: N751SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10208
- Aircraft time: 15,870 hours, 9,945 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DOOR LOWER SILL FLOOR SUPPORT CORRODED.  (C CHECK)  REPLACED PER SRM.
